MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pump was received with motor error alarm during rewinding due to jammed motor gearbox.Unable to perform functional testings including displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test or verify a33 error alarm due to motor error alarm.Unit was received with missing motor/drive support disk, missing end cap sticker, detached end cap, cracked case at display window corner, minor scratched lcd window, broken belt clip slot at battery tube threads area and partially broken reservoir tube lip.
 
Event or Problem Description
Customer called and reported that they got admitted to a hospital due to low blood glucose on (b)(6) 2017 with blood glucose below 20 mg/dl at the time of the incident.The customer was experiencing a motor error alarm and a compromised force sensor system alarm 1 to 10 days after the pump was dropped.The pump's casing popped off on the motor side.The customer was given intravenous fluids and food to treat.The customer experienced symptoms such as a seizure.The customer was wearing the insulin pump during the incident.Troubleshooting was completed for the compromised force sensor system alarm.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6675359
Report Number2032227-2017-24517
Device Sequence Number13968120
Product Code OYC
UDI-Device Identifier00613994223746
UDI-Public(01)00613994223746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA000093830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight158